Does Taking Fat Blockers Give you Diarrhea? :

Fat blockers DiarrheaDoes Taking Fat Blockers Give you Diarrhea?

While fat blockers have become a very popular type of diet pill – both in the prescription and nonprescription forms – there are some side effects that are also quite common, primary among them being diarrhea. Therefore, what many dieters wonder is whether or not they will have to face that uncomfortable and often embarrassing side effect if they take this type of pill.

The short answer to this question is “no”. You will not automatically have diarrhea just because you are taking fat blockers. However, the truth of the matter is actually a little bit more complex than a simple yes-or-no answer.

Whether or not you will experience any side effects from taking fat blocker diet pills depends on a number of different factors. These include the types of ingredients that cause the fat blocking, the strength of the dose, the foods that are eaten in conjunction with these diet pills, and the reaction that your unique body has to those pills.

The most common reason that fat blockers will cause diarrhea is that the dieter will have ingested too many dietary fats in their meals and/or snacks. Therefore, those fats will have been stopped from being absorbed by the body and will have been sent out with the body’s waste – that is, feces. When stool contains too much fat, it can lead to flatulence and a looseness or oiliness that results in diarrhea.

Therefore, one of the easiest ways to help to prevent experiencing diarrhea as a results of using fat blockers is simply to reduce the amount of fat that is being consumed in every meal and snack.

That said, some ingredients do cause side effects aside from those of the actual fat blocking. For instance, some people will experience diarrhea because their diet pills contain stimulants or other substances that can cause that side effect. In that case, the side effects could potentially reduce over time as the body becomes accustomed to the ingredients, or they may continue until the use of the product is stopped.

It is for this reason that it can be said that not everyone who takes fat blockers as diet pills will experience diarrhea as a side effect, but it is quite common. It is important to follow a strict diet when taking this type of product and it is also a good idea to speak to a doctor about the right kind of fat soluble vitamin supplementation that may be required while the product is being used.